MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/jnnp.2008.168294

Медицинская библиотека · Journal of neurology, neurosurgery, and psychiatry · 2009

Toxic and drug-induced myopathies.

Dalakas M C

СтатьяОбзорПеревод в очереди

Аннотация

Drugs used for therapeutic interventions either alone or in combination may sometimes cause unexpected toxicity to the muscles, resulting in a varying degree of symptomatology, from mild discomfort and inconvenience to permanent damage and disability. The clinician should suspect a toxic myopathy when a patient without a pre-existing muscle disease develops myalgia, fatigue, weakness or myoglobinuria, temporally connected to the administration of a drug or exposure to a myotoxic substance. This review provides an update on the drugs with well-documented myocytoxicity and cautions the clinicians to be alert for the potential toxicity of newly marketed drugs; highlights the clinical features and pathomechanisms of the induced muscle disease; and offers guidance on how best to treat and distinguish toxic myopathies from other acquired or hereditary muscle disorders. Practical issues regarding the diagnosis and management of statin-induced myopathies are emphasized. Myotoxicity resulting from direct insertion of transgenes to the muscle, an exciting new tool currently tested for treatment of muscular dystrophies, is also discussed.

Для цитирования: Dalakas M C. Toxic and drug-induced myopathies.. Journal of neurology, neurosurgery, and psychiatry. 2009. DOI: 10.1136/jnnp.2008.168294.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.